# SDR DALA2020121404066

- Difficulty date: December 11, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 85,970 hours, 18,648 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Malfunctioned
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT AT L2 DOOR IS INTERMITTENT.  CORRECTIVE ACTION: REPLACED LIGHT SWITCH, MCO/PLACARD REMOVED.  SYSTEM OPERATION IS NORMAL.
